# SDR DLL13952310

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fs 325
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, INSPECTION FOUND .020 BONDED DOUBLER CORRODED AT STA 325 RIGHT OF CENTERLINE.  REMOVED DAMAGE SECTION OF EDGE DOUBLER AND INSTALLED REPAIR PER SRM 53-31-00 PG 863.
